An efficient algorithm for the constrained two-dimensional cutting problem

Amaral, A R S and Wright, M B (2001) An efficient algorithm for the constrained two-dimensional cutting problem. International Transactions in Operational Research, 8 (1). pp. 3-13. ISSN 0969-6016

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Transactions in Operational Research
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43290
Deposited By:
Deposited On:
11 Jul 2011 17:56
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:21